Alert archive / Arizona / Special Weather Statements in 2014

Special Weather Statement, NWS Phoenix, AZ

July 26, 2014

NWS Phoenix, AZ issued this special weather statement at Jul 26, 2014, 11:07 PM MST. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2014, 11:07 PM MST (06:07 UTC)
Expired
Jul 27, 2014, 12:00 AM MST
In force
53 min
Issued by
NWS Phoenix, AZ

The radar

The Phoenix radar (KIWA), 83 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 6.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
2863 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WWUS85 KPSR 270607
SPSPSR

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1107 PM MST SAT JUL 26 2014

AZZ022>024-270700-
MARICOPA AZ-
1107 PM MST SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL MIDNIGHT MST

AT 1105 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CAMP CREEK...MOVING WEST AT
20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   NEW RIVER...

LAT...LON 3401 11172 3396 11168 3377 11211 3396 11224
      3398 11220 3399 11220 3402 11217 3405 11216
TIME...MOT...LOC 0608Z 070DEG 15KT 3400 11189

$$

18

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Jul 26, 9:05 PM MST, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 26, 9:05 PM MST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
905 PM MST SAT JUL 26 2014

.SYNOPSIS...
MONSOON MOISTURE WILL REMAIN ACROSS THE REGION THROUGH AT LEAST THE
EARLY PART OF THIS WEEK...WITH A CHANCE FOR AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY. DAYTIME TEMPERATURES WILL STILL
HOLD ABOVE SEASONAL NORMALS...BUT ARE EXPECTED TO REMAIN BELOW THE
NEAR-RECORD READINGS WE SAW EARLIER THIS WEEK.

&&

.DISCUSSION...
AN OVERALL QUIET DAY SO FAR WITH MOST STORMS STAYING ACROSS FAR EAST
CENTRAL AND SOUTHEAST ARIZONA...BUT A LINE OF STORMS MOVING THROUGH
GILA COUNTY MAY END UP LASTING LONG ENOUGH INTO THE LOWER DESERTS TO
BRING SOME SPOTTY AREAS OF RAIN. MOISTURE IS CURRENTLY A BIT LIMITED
ACROSS SOUTH-CENTRAL ARIZONA...BUT ACROSS EAST-CENTRAL ARIZONA MID
LEVEL LAPSE RATES ARE STEEP AND MLCAPES OF UP TO 1000 J/KG ARE
PRESENT. MODEST FLOW ALOFT OF AROUND 30 KNOTS AND FAVORABLE GUSTY
WIND SOUNDING PROFILE WILL PRESENT A STRONG WIND THREAT THIS EVENING
WITH THESE WESTWARD PROGRESSING STORMS. CURRENT THINKING IS THE
STORM OUTFLOW AND INDUCED COLD POOL FROM THE GILA COUNTY STORMS
SHOULD ALLOW FOR SOME FURTHER CELL DEVELOPMENT INTO THE LOWER
DESERTS...MAINLY ACROSS THE EASTERN PORTION OF THE PHOENIX
AREA...BUT THEY SHOULD BE SHORT-LIVED AND ACTIVITY SHOULD DIMINISH
BY AROUND MIDNIGHT. LATEST HRRR MODEL REFLECTIVITY DOES SHOW SOME
STORMS MAKING THEIR WAY THROUGH THE PHOENIX METRO AREA LATE THIS
EVENING WHILE WEAKENING AT THE SAME TIME.

FURTHER TO THE SOUTH OVER SONORA MEXICO AND SOUTHEAST ARIZONA...AN
INVERTED SHORTWAVE TROUGH CAN BE SEEN ON WATER VAPOR IMAGERY. STORMS
HAVE BEEN SLOW TO DEVELOP ALONG THE NORTHER PERIPHERY OF THIS WAVE
TODAY...BUT STORMS HAVE INCREASED IN COVERAGE OVER THE PAST COUPLE
HOURS. EXPECTING THIS WAVE TO BRING A MOISTURE SURGE INTO SOUTHERN
ARIZONA TONIGHT ALONG WITH THE POSSIBILITY OF SOME OVERNIGHT SHOWERS
AND THUNDERSTORMS. SHOULD STORMS MAKE THEIR WAY NORTHWARD INTO OUR
CWA LATER TONIGHT...EXPECTING THEM TO MAINLY BE FOCUSED ACROSS
WESTERN MARICOPA COUNTY THROUGH SOUTHWEST ARIZONA.

PRECIPITABLE WATER STEADILY INCREASES TO NEAR 1.75 INCHES BY LATE
SUNDAY AFTERNOON/EVENING OVER THE LOWER DESERTS...AND PRECIPITATION
CHANCES INCREASE AS WELL. STORMS THAT FORM SUNDAY HAVE THE POTENTIAL
TO PRODUCE STRONG GUSTY OUTFLOW WINDS AND GENERATE AREAS OF BLOWING
DUST THAT CAN CREATE DRIVING AND HEALTH HAZARDS. SOME STORMS COULD
PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF ROADWAYS AND PONDING OF
WATER IN LOW LYING AREAS.

DECENT MOISTURE WILL REMAIN IN THE AREA THROUGH MONDAY WITH
CONTINUED STORM CHANCES...BUT MODELS INDICATE A DRYING WESTERLY FLOW
WILL SET UP STARTING TUESDAY. TUESDAY MAY BE A BIT OF A TRANSITION
DAY WITH STORMS MAINLY FOCUSED ACROSS HIGHER TERRAIN AREAS...BUT
CAN/T RULE OUT A FEW STORMS ACROSS THE LOWER DESERTS. LATEST
MODEL RUNS HAVE DEFINITELY BEEN TRENDING TOWARD A SOMEWHAT DRIER MID
WEEK PERIOD WITH 1000-700MB MIXING RATIOS DROPPING INTO THE 6-8
G/KG RANGE AND PWATS DROPPING TO BETWEEN 1.0 AND 1.5 INCHES. AT THIS
MOMENT...IT LOOKS LIKE ANY MONSOON ACTIVITY FOR WEDNESDAY AND
THURSDAY WILL LIKELY BE CONFINED TO FAR EASTERN ARIZONA. MODELS THEN
POINT TOWARD A BIT OF MOISTURE RESURGENCE FOR FRIDAY INTO NEXT
SATURDAY.

TEMPERATURES FOR THE PERIOD SHOULD FALL WITHIN A SMALL TEMPERATURE
RANGE OF RIGHT AROUND SEASONAL NORMALS. SOME AREAS MAY APPROACH THE
110 DEGREE MARK FOR HIGHS ON WEDNESDAY AND THURSDAY AS DRIER AIR
ALLOWS FOR A BUMP IN TEMPERATURES.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN EAST
OF PHOENIX IS EXPECTED TO SLOWLY DIMINISH AS IT PROGRESSES TO THE
WEST THROUGH 06Z...BUT THERE WILL BE A SMALL CHANCE OF A SHOWER OR
STORM TO IMPACT THE PHOENIX TERMINALS BETWEEN 05-07Z. STORM OUTFLOWS
WILL LIKELY CAUSE AN EASTERLY WIND SHIFT ALSO DURING THAT TIME WITH
THE POTENTIAL FOR SOME BRIEF GUSTY EASTERLY WINDS UP TO 30 KNOTS.
CONFIDENCE IS STILL A BIT ON THE LOW SIDE HOW FAR WEST THESE STORMS
AND OUTFLOWS WILL PROGRESS OVER THE NEXT FEW HOURS. ADDITIONAL
SHOWERS AND STORMS ARE EXPECTED FOR SUNDAY WITH A MUCH BETTER
POTENTIAL TO IMPACT AREA TERMINALS.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
QUIET CONDITIONS THROUGH MUCH OF TONIGHT...BUT THE CHANCES FOR
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE BY SUNDAY
MORNING. EVEN THOUGH THE PROBABILITY FOR STORMS IS STILL TOO LOW TO
INTRODUCE INTO TAFS...THERE WILL BE A DECENT CHANCE OF SOME ISOLATED
STORMS AND GUSTY OUTFLOW WINDS ACROSS PORTIONS OF SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA DURING THE DAY SUNDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
NEAR NORMAL TEMPERATURES AND HIGHER RELATIVE HUMIDITY LEVELS ARE
EXPECTED. MINIMUM RELATIVE HUMIDITY LEVELS WILL RANGE FROM 15 TO 25
PERCENT AND RECOVER OVERNIGHT TO 35 TO 45 PERCENT. THERE WILL BE A
DAILY THREAT OF AFTERNOON AND EVENING THUNDERSTORMS...BUT THESE WILL
BE MAINLY CONFINED TO THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA.
WINDS WILL BE GENERALLY LESS THAN 15 MPH...EXCEPT IN THE VICINITY OF
THUNDERSTORMS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...KUHLMAN
AVIATION...KUHLMAN
FIRE WEATHER...HIRSCH/MCLANE
Hazardous weather outlook, Jul 26, 3:32 AM MST, 19 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
332 AM MST SAT JUL 26 2014

AZZ020>028-CAZ030>033-271045-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
332 AM MST SAT JUL 26 2014 /332 AM PDT SAT JUL 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP AGAIN
TODAY. WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD
GENERATE AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS.
SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF
ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP EACH
DAY. WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD
GENERATE AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS.
SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF
ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 26, 10:20 PM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1020 PM MST SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     DUST STORM       2 NW SEVILLE            33.25N 111.73W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

            QUARTER MILE VISIBILITY AND 50 MPH WINDS

&&

EVENT NUMBER PSR1400123

LEINS
Special weather statement, Jul 26, 10:27 PM MST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1027 PM MST SAT JUL 26 2014

AZZ023-024-027-028-270615-
PINAL AZ-MARICOPA AZ-
1027 PM MST SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1115 PM MST

AT 1026 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOUNTAIN HILLS TO
SALT RIVER INDIAN COMMUNITY TO AHWATUKEE TO BAPCHULE...AND MOVING
WEST AT 35 MPH.

WIND GUSTS TO 40 MPH AND LOCALLY DENSE BLOWING DUST ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
   DOWNTOWN SCOTTSDALE AND  PAPAGO PARK...
   CAMELBACK MOUNTAIN... PARADISE VALLEY... SKY HARBOR AIRPORT AND
  SOUTH MOUNTAIN PARK...
   DOWNTOWN PHOENIX... MARICOPA AND  SOUTH PHOENIX...
   ARIZONA STATE FAIRGROUNDS... LAVEEN AND  PIESTEWA PEAK PARK...
   ESTRELLA SAILPORT AND  PHOENIX...

LAT...LON 3362 11170 3349 11174 3333 11179 3304 11173
      3302 11217 3329 11226 3347 11223 3360 11211
TIME...MOT...LOC 0527Z 083DEG 30KT 3360 11177 3348 11188
          3333 11196 3312 11189

18
Special weather statement, Jul 26, 10:28 PM MST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1028 PM MST SAT JUL 26 2014

AZZ022>024-270615-
MARICOPA AZ-
1028 PM MST SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1115 PM MST

AT 1027 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DESERT MOUNTAIN...MOVING NORTHWEST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   DESERT MOUNTAIN AND  CAMP CREEK...
   CAREFREE...
   CAVE CREEK...

LAT...LON 3370 11193 3381 11214 3400 11198 3388 11172
      3371 11176
TIME...MOT...LOC 0529Z 113DEG 14KT 3383 11183

18
Local storm report, Jul 26, 10:33 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1033 PM MST SAT JUL 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     DUST STORM       4 SSE TUMBLEWEED PARK   33.22N 111.79W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

1029 PM     TSTM WND GST     4 SSE TUMBLEWEED PARK   33.22N 111.79W
07/26/2014  M45 MPH          MARICOPA           AZ   TRAINED SPOTTER

1029 PM     LIGHTNING        4 SSE TUMBLEWEED PARK   33.22N 111.79W
07/26/2014                   MARICOPA           AZ   TRAINED SPOTTER

&&

EVENT NUMBER PSR1400124
EVENT NUMBER PSR1400125
EVENT NUMBER PSR1400126

MP
Special weather statement, Jul 26, 11:00 PM MST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1100 PM MST SAT JUL 26 2014

AZZ022-023-270630-
MARICOPA AZ-
1100 PM MST SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1130 PM MST

AT 1055 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DESERT RIDGE MARKETPLACE...MOVING WEST AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   NORTH MOUNTAIN PARK...
   DEER VALLEY AIRPORT AND  METRO CENTER...

LAT...LON 3355 11220 3381 11213 3373 11181 3352 11189
TIME...MOT...LOC 0600Z 099DEG 8KT 3364 11201

18
Special weather statement, Jul 26, 11:07 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1107 PM MST SAT JUL 26 2014

AZZ022>024-270700-
MARICOPA AZ-
1107 PM MST SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL MIDNIGHT MST

AT 1105 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CAMP CREEK...MOVING WEST AT
20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   NEW RIVER...

LAT...LON 3401 11172 3396 11168 3377 11211 3396 11224
      3398 11220 3399 11220 3402 11217 3405 11216
TIME...MOT...LOC 0608Z 070DEG 15KT 3400 11189

18

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:21 PM MSTSpecial Weather StatementPSR24 min
Jul 26, 8:44 PM MSTSpecial Weather StatementPSR31 min
Jul 26, 9:03 PM MSTAreal Flood AdvisoryPSRGila117 min
Jul 26, 9:10 PM MSTSpecial Weather StatementPSRPinal35 min
Jul 26, 9:37 PM MSTSpecial Weather StatementPSRPinal23 min
Jul 26, 9:56 PM MSTSpecial Weather StatementPSR34 min
Jul 26, 10:04 PM MSTSpecial Weather StatementPSRPinal26 min
Jul 26, 10:09 PM MSTBlowing Dust AdvisoryPSR111 min
Jul 26, 10:23 PM MSTDust Storm WarningPSR35 min
Jul 26, 10:27 PM MSTSpecial Weather StatementPSRMaricopa48 min
Jul 26, 10:28 PM MSTSpecial Weather StatementPSR47 min
Jul 26, 11:00 PM MSTSpecial Weather StatementPSR30 min
Jul 26, 11:03 PM MSTSevere Thunderstorm WarningPSRMaricopa27 min
Jul 26, 11:12 PM MSTSevere Thunderstorm WarningPSRMaricopa18 min
Jul 26, 11:19 PM MSTAreal Flood AdvisoryPSRMaricopa116 min
Jul 26, 11:23 PM MSTSpecial Weather StatementPSRMaricopa37 min
Jul 26, 11:30 PM MSTSpecial Weather StatementPSRMaricopa30 min
Jul 26, 11:55 PM MSTSpecial Weather StatementPSRMaricopa35 min
Jul 27, 12:26 AM MSTSpecial Weather StatementPSR49 min
Jul 27, 12:28 AM MSTSpecial Weather StatementPSRMaricopa32 min
Jul 27, 2:43 AM MSTSpecial Weather StatementPSR62 min
Jul 27, 3:12 AM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal63 min
Jul 27, 3:14 AM MSTBlowing Dust AdvisoryPSR5 hr
Jul 27, 3:37 AM MSTSpecial Weather StatementPSRPinal53 min
Jul 27, 3:45 AM MSTSpecial Weather StatementPSR60 min
Jul 27, 5:39 AM MSTSpecial Weather StatementPSRLa Paz51 min

Nearby

Special Weather Statements in Arizona, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.